# SDR ASOA20120608042

- Difficulty date: June 8, 2012
- Submitted: June 8, 2012
- Operation: Air carrier
- Aircraft: N12552
- Make and model: Emb EMB-145LR
- Aircraft serial: 145583
- Aircraft time: 23,625 hours, 18,145 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 14529426002
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, NR 1 ENGINE FWD LOWER MOUNT FITTING CRACKED.  R & R FITTING IAW EC5450-01028.  ACFT APPROVED FOR RETURN TO SERVICE.
